# SDR VQMA2020092400000

- Difficulty date: September 20, 2020
- Submitted: September 24, 2020
- Operation: Air carrier
- Aircraft: N200AP
- Make and model: Cessna 750
- Aircraft serial: 7500003
- Aircraft time: 6,303 hours, 3,900 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Metering Valve
- Part number: 99144683
- Part serial: 0204
- Condition: Failed
- Location: Brakes
- Part time: 6,088 hours, 5,230 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

AFTER TAKEOFF FROM KOAK, WHILE ENROUTE TO KVNY, NORCAL DEPARTURE CONTROL ADVISED US THAT OAK TOWER HAD TOLD THEM WE MAY HAVE LOST A TIRE DURING TAKEOFF.  WE CONTINUED TO VNY AIRPORT, ASSESSED THE SITUATION, DECLARED AN EMERGENCY, AND ADVISED THE COMPANY.  AT VNY WE FLEW A LOW PASS, AT 500’ AGL, WITH THE PLANE FULLY CONFIGURED TO ALLOW TOWER PERSONNEL TO BE ABLE TO SEE THE STATUS OF OUR LANDING GEAR.  THEY ADVISED US THAT BOTH TIRES APPEARED TO BE MISSING.  WE INQUIRED IF HE SAW ANY TIRES AND HE SAID ONLY ON ONE SIDE.  I HAD HIM CONFIRM THAT THE RIGHT SIDE DIDN’T APPEAR TO HAVE TIRES.  WE TOOK DELAY VECTORS TO REASSESS OUR SITUATION.  DECIDED TO DIVERT TO ONT INSTEAD OF LAX DUE TO THE VOLUME OF TRAFFIC AT LAX VS ONT.  ONT HAS 12,000’ RUNWAYS AND GOOD AARF SUPPORT.  WE BRIEFED THE APPROACH, THE PLAN FOR A SMOOTH TOUCHDOWN, HOW TO CONTROL THE AIRCRAFT AS THE RIGHT SIDE TOUCHED DOWN, AND WE BRIEFED THE EVACUATION PLAN AND REVIEWED THAT CHECKLIST IN THE QRH.  TOUCHDOWN WAS SMOOTH WITH GOOD HEADING CONTROL.  I WAS THE PILOT NOT FLYING AND I ELECTED TO HAVE THE CO-PILOT EXECUTE THE LANDING.  HE LANDED ACCORDING TO OUR BRIEFED PLAN, LEFT OF THE CENTERLINE (AS BRIEFED).  THE CO-PILOT WAS ABLE TO MAINTAIN GOOD HEADING CONTROL BRINGING THE AIRCRAFT TO A FULL STOP ON THE CENTERLINE.  ONCE STOPPED AARF APPROACHED THE AIRPLANE, ESTABLISHED COMMUNICATIONS WITH US, DID A VISUAL INSPECTION FOR ANY POSSIBLE FIRES OR OTHER VISIBLE HAZARDS.  AS AARF WAS INSPECTING THE AIRPLANE, THE CO-PILOT SECURED THE ENGINES, WE COMPLETED A NORMAL SHUTDOWN AND EXITED THE AIRPLANE.
